Fast and accurate computation of divided differences for analytic functions, with an application to the exponential function

TitleFast and accurate computation of divided differences for analytic functions, with an application to the exponential function
Publication TypeJournal Article
Year of Publication2019
AuthorsZivcovich, F
JournalDolomites Research Notes on Approximation
Volume12
Issue1
Pagination28-42
Date Published05/2019
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
URLhttps://drna.padovauniversitypress.it/2019/1/4